# SDR A8O2004F00000

- Difficulty date: December 14, 2003
- Submitted: March 25, 2004
- Operation: Air carrier
- Aircraft: N41AV
- Make and model: Gulstm G1159
- Aircraft serial: 61
- Engine: Rroyce SPEY50614
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 1159P201061
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FUEL SYSTEM/FUEL DUMP SYSTEM AFFECTS FUEL FLOW OR LEAKAGE DURING FLIGHT.  EMERGENCY ACTION TAKEN DURING FLIGHT DUE TO A COMPONENT OR SYSTEM MALFUNCTION.  UPON ROTATION, THE LEFT FUEL FILTER LIGHT CAME ON.  THE CREW ACTED FOLLOWING THE EMERGENCY PROCEDURE, DECLARED AN EMERGENCY AND LANDED.  WHEN THE AC TAXIED TO TERMINAL, LINE PERSONNEL ALERTED THE CREW TO A SUBSTANTIAL LEAK COMING FROM THE CENTERLINE OF THE AC.  ALERTED ON-CALL MAINTENANCE.  UPON INVESTIGATION FOUND THE LT ENGINE FUEL LINE RUPTURED.  DETERMINED BY APPLYING PRESSURE TO FUEL SYSTEM.  THIS WAS NOT VISIBLE TO NAKED EYE.  DUE TO STAINLESS BRADED COVERING ON THE LINE.  ORDERED NEW LINE FROME MFG.  RECEIVED NEW LINE, INSTALLED, LEAK CHECK GOOD.
